Side Effects If There Is An Error In Giving Diphtheria Immunization?
Good afternoon … I want to ask what are the side effects if the midwife immunized my child with the wrong medication ??? when I was injected with diphtheria immunization round 2 my child was given an obt with the color labelx green old (td) after I was browsing trnyta obtx it which was young green (DT) which is correct for children aged 5n later … just before the injection I already told my 5thn 3 months old … how do I need to re-immunize ????
Hello, good afternoon Mrs. Hendita.
Both DT and Td immunizations have a function to prevent Diphtheria and Tetanus. The difference lies in whether the immunization to be carried out is repeat immunization (continued / additional / booster) or not. The DT vaccine is intended for babies aged 2 months, 4 months, 6 months, once in the age range 15-18 months, and once in the age range of 4-6 years. After that, then the Td type vaccine can be given to children aged 7 years and over. In general, there were no side effects if there was an error in administering the DT vaccine to be replaced with Td.
We suggest that you first check with the midwife who previously immunized your child whether it was true that what was being injected at that time was the DT vaccine or the Td vaccine. You don't need to worry too much because there is a BIAS (School Child Immunization Month) program where children will get repeat immunizations, namely Measles and DT immunization for grade I elementary school children, and Td Immunization for grade 2 SD and 5 SD. However, if you are worried about your child's condition, we highly recommend that you consult a pediatrician about the need for re-immunization.
Hope it helps ma'am ..
Greetings, dr. Denisa